View Full Version : Prozac's fault?


justsumgurl
06-11-13, 11:43 AM
I'm currently on 20mg of Prozac and have been for around 5weeks or so. It really did nothing to perk me up, only kind of evened out and almost dulled my mood. My doc added Vyvanse 60mg last week because we are exploring the possibility that I may have ADD and the depression that I've struggled with forever may be secondary. Anyway, I feel "ok". I still can't seem to get anything accomplished. Still have little to no motivation. I'm especially mellowed out. I was hoping to have energy for once in my life. Could the Prozac be offsetting the Vyvanse? Does anybody have experience with the two?

425runner
06-11-13, 08:31 PM
Yes, it could be. Why don't you taper off the Prozac or just not take it for a few days?
I only take 2.5mg three days on/one day off, it actually works great for my ADHD/depression/anxiety that way.

It has a long half life so if you skip a day or two you're not going to have withdrawal. Why not switch to Wellbutrin if you think you need something for depression?

FocusPocus10
07-09-13, 03:21 PM
Prozac + vyvanse = fail

http://www.drugs.com/interactions-check.php?drug_list=1115-648,1475-2533
"Talk to your doctor before using FLUoxetine together with lisdexamfetamine. FLUoxetine can increase the effects of lisdexamfetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."

Do not ever mix prozac with amphetamines (dex, addy, vyvanse, or meth for that matter). Do mix prozac with ritalin and or focalin. Ritalin + prozac = winning.